MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5, a6: information unknown/not provided.Section b3: date of event: unknown/not provided.Section d6a: if implanted, give date: unknown/not reported; it is unknown if the iol had any patient contact or if it was implanted.Section d6b: if explanted, give date: unknown/not reported; it is unknown if the iol had any patient contact or if it was implanted.Section e1: telephone number: (b)(6).Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.A search of complaints related to this production order (po) was performed.The search of complaints revealed one similar complaint for this production order number and the issue could not be confirmed as related to manufacturing.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a monofocal intraocular lens (iol) was warped.No other information was provided.
 
Additional Manufacturer Narrative
Corrected data: upon further review, it was noted that the suspect product expired on aug 15, 2022 and the complaint was received, sep 3, 2024.Additional verbiage for device evaluation and the code of h6: 1670 was in advertently not included on the initial mdr manufacturer report number 3012236936-2024-0002642, therefore, is being captured in this supplemental report.The serial number shipping history for this serial number was reviewed and the product was delivered to the complaint customer on may 18, 2018, prior to the august 15, 2022, expiration date.Per a subject matter expert (sme), our iols are subjected to rigorous preclinical and clinical testing according to international standards, however, they have not been tested past the labeled expiration date.Therefore, the safety and effectiveness of an expired lens is unknown.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20318772
Report Number3012236936-2024-000264
Device Sequence Number12677585
Product Code HQL
UDI-Device Identifier05050474502123
UDI-Public(01)05050474502123(17)220815
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2022
Device Model NumberAR40E
Device Catalogue NumberAR40E00210
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown